I am 19 years of the old female. I have taken unwanted 72 pills twice in a month. And now I'm suffering from blood/brown discharge after urine two weeks before periods. I have also a pregnancy test performed by the help of pregnant news with morning urine, it results is negative. Is all this happens with me because of unwanted 72 pills?
Is this normal?
Urinary tract infections can also turn your urine dark brown. Don't worry take homeopathic medicine.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Birth Control Pills treatment